Robinson, Peter (1979) Distributed lag approximation to linear time-invariant systems. Annals of statistics, 7 (3). pp. 507-515. ISSN 0090-5364
An infinite distributed lag system is approximated by a truncated one, which can be consistently estimated. We investigate the rate at which the parameter space in the approximate model can be increased as sample size increases, in such a way that these estimates will provide consistent estimates of the underlying system.
|Sets:||Collections > Economists Online|
Actions (login required)
|Record administration - authorised staff only|